# SDR ASAA2018030223766

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 37,531 hours, 11,440 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 78273000 LEFT ENGINE HAD AN ECONOMIC FAULT MESSAGE, LT 77-10852, THE BOTTOM RIGHT EGT SIGNAL T495S2 IS OUT OF RANGE.  ACFT GROUNED.  EVALUATION SHOWED NO ACTIVE FAULTS OR ANY FAULTS IN FAULT HISTORY. ALL T49.5 READINGS WITHIN LIMITS. ALL TEST PASS. CLEARS PLT.
